Generalized pseudo-convolution in the theory of probabilistic metric spaces, information, fuzzy numbers, optimization, system theory

Endre Pap, Ivana Štajner

Research output: Contribution to journalArticle

45 Citations (Scopus)


A notion of the generalized pseudo-convolution of functions based on pseudo-operations is introduced. It is proved that such general pseudo-convolution is commutative, associative operation that, in some cases, has a unit element. We present that the generalized pseudo-convolution occurs as a basic notion in many different theories as probabilistic metric spaces, information theory, fuzzy numbers, optimization, system theory.

Original languageEnglish
Pages (from-to)393-415
Number of pages23
JournalFuzzy Sets and Systems
Issue number3
Publication statusPublished - Mar 16 1999



  • Decomposable measure
  • Fuzzy numbers
  • G-integral
  • Measure theory
  • Optimization
  • Pseudo-addition
  • Pseudo-convolution
  • Pseudo-integral
  • Pseudo-multiplication

ASJC Scopus subject areas

  • Logic
  • Artificial Intelligence

Cite this